# SDR VTZA96303

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Lavatory
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 6355 - IAD-TYS - THE LAV SMOKE WARNING CAME ON DURING DESCENT.  AIRCRAFT WENT TO GATE, NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 8077, MEL 26-10, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  MAINTENANCE CLOSED DMI 8077 BY INSPECTION AND TESTING SMOKE DETECTOR, COULD NOT DUPLICATE AND NO DEFECTS NOTED.  (M)
